Year 2020, Volume 13 , Issue 1, Pages 9 - 16 2020-01-30

Application of Matrix Methods On W-Curves

Emre ÖZTÜRK [1]


In the present study, we find the parametric equations of non-null W-curves through the semi skew-symmetric matrix in three dimensional Lorentz-Minkowski space. Our technic provides more simple but efficient method for find the parametric equations of these curves in comparison to previous studies in mentioned space. Finally, we give some pictures of W-curves in polynomial form.
W-curve, semi skew-symmetric matrix, Minkowski space
  • [1] Chen, B. Y., Kim, D. S., Kim, Y. H.: New Characterizations of W-Curves. Publ. Math. Debrecen. 69 (4), 457-472 (2006).
  • [2] Kim, D. S., Kim, Y. H.: New Characterizations of Spheres, Cylinders and W-Curves. Linear Algebra and Its Applications. 432 (11), 3002-3006 (2010).
  • [3] Kühnel, W.: Differential Geometry Curves-Surfaces-Manifolds. American Mathematical Society. USA (2006).
  • [4] O’Neill, B.: Semi-Riemann Geometry with Applications to Relativity. Academic Press. Inc. London (1983).
  • [5] Öztürk, E., Yaylı, Y.: W-Curves In Lorentz-Minkowski Space. Mathematical Sciences and Applications E-Notes. 5 (2), 76-88 (2017).
  • [6] Walrave, J.: Curves and Surfaces in Minkowski Space. Ph.D. thesis. K. U. Leuven Fac. of Science, Leuven (1995).
Primary Language en
Subjects Mathematics
Journal Section Research Article
Authors

Author: Emre ÖZTÜRK
Institution: Sayıştay
Country: Turkey


Dates

Publication Date : January 30, 2020

Bibtex @research article { iejg690484, journal = {International Electronic Journal of Geometry}, issn = {}, eissn = {1307-5624}, address = {}, publisher = {Kazım İLARSLAN}, year = {2020}, volume = {13}, pages = {9 - 16}, doi = {10.36890/iejg.690484}, title = {Application of Matrix Methods On W-Curves}, key = {cite}, author = {ÖZTÜRK, Emre} }
APA ÖZTÜRK, E . (2020). Application of Matrix Methods On W-Curves. International Electronic Journal of Geometry , 13 (1) , 9-16 . DOI: 10.36890/iejg.690484
MLA ÖZTÜRK, E . "Application of Matrix Methods On W-Curves". International Electronic Journal of Geometry 13 (2020 ): 9-16 <https://dergipark.org.tr/en/pub/iejg/issue/51297/690484>
Chicago ÖZTÜRK, E . "Application of Matrix Methods On W-Curves". International Electronic Journal of Geometry 13 (2020 ): 9-16
RIS TY - JOUR T1 - Application of Matrix Methods On W-Curves AU - Emre ÖZTÜRK Y1 - 2020 PY - 2020 N1 - doi: 10.36890/iejg.690484 DO - 10.36890/iejg.690484 T2 - International Electronic Journal of Geometry JF - Journal JO - JOR SP - 9 EP - 16 VL - 13 IS - 1 SN - -1307-5624 M3 - doi: 10.36890/iejg.690484 UR - https://doi.org/10.36890/iejg.690484 Y2 - 2020 ER -
EndNote %0 International Electronic Journal of Geometry Application of Matrix Methods On W-Curves %A Emre ÖZTÜRK %T Application of Matrix Methods On W-Curves %D 2020 %J International Electronic Journal of Geometry %P -1307-5624 %V 13 %N 1 %R doi: 10.36890/iejg.690484 %U 10.36890/iejg.690484
ISNAD ÖZTÜRK, Emre . "Application of Matrix Methods On W-Curves". International Electronic Journal of Geometry 13 / 1 (January 2020): 9-16 . https://doi.org/10.36890/iejg.690484
AMA ÖZTÜRK E . Application of Matrix Methods On W-Curves. Int. Electron. J. Geom.. 2020; 13(1): 9-16.
Vancouver ÖZTÜRK E . Application of Matrix Methods On W-Curves. International Electronic Journal of Geometry. 2020; 13(1): 16-9.